# SDR UALA2012012700556

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,244 hours, 13,348 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 32 AND 37 J-K EEL LIGHTS MISSING LENS, OPERATES PROPERLY.   REPLACED SEATS 32 AND 37 J-K EEL LIGHTS, OPS CK GOOD PER AMM 33-51-00 ON NR 4175N00004.
